# SDR 9WGA2025092654680

- Difficulty date: August 25, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N546JN
- Make and model: Doug MD-11F
- Aircraft serial: 48546
- Aircraft time: 82,975 hours, 14,974 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, RT OUTER WING LOWER REAR SPAR HAS CORROSION AT APPROX XORS-552.  CLEANED AREA FROM DIRT AND DEBRIS AT RH WING LOWER REAR SPAR AT APPROX. XORS 552 IAW MD-11 AMM 12-26-02 AND SRM 51-21-01, AFTER FURTHER EVALUATION NO CORROSION NOTED AT THIS TIME.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
